# SDR LAT2006F00000

- Difficulty date: April 17, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N9802H
- Make and model: Cessna 182R
- Aircraft serial: 18268034
- Engine: Cont O470*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530125
- Part serial: 030315
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-SWITCH INOPERATIVE, TOGGLE SWITCH BENT, PART NO LONGER AVAILABLE.  INSTALL NEW UNIT.  (K)
